Journal of Applied Mathematics and Stochastic Analysis
Volume 3 (1990), Issue 4, Pages 263-266
On a Volterra integral equation with deviating arguments
Department of Mathematics, Bharathiar University, Coimbatore 641 046, Tamil Nadu, India
Received 1 April 1989; Revised 1 January 1990
Copyright © 1990 Krishnan Balachandran. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We prove an existence theorem for nonlinear Volterra integral
equation with deviating arguments without assuming the Lipschitz condition.